# SDR AWXA960112

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3868 - DURING ROUTINE C-14 MAINTENANCE CHECK, FOUND LARGE DENT IN SKIN AT BS 400, BETWEEN STR 23 AND STR 24 RT.  REMOVED 1 INCH BY 7 INCH DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR.  ALL PER SRM 53-30-3.  (X)
